# SDR ASOA2012071901940

- Difficulty date: July 9, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 20,642 hours, 14,204 cycles
- Engine: Ge CF348C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349 S25r
- Part time: 986,568 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25 RIGHT FROM FS 349 - 333.  REMOVED  CORROSION ON STRINGER AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-003-A01.  REMOVED STRINGER 25R IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.  LOCATED & DRILLED NEW STRINGER IAW SRM 51-40-11-001-001.    INSTALLED  IAW SRM 51-42-21-001-001.
